# SDR CALA2015122801044

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 38,918 hours, 12,517 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Part serial: 0336
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 78,797 hours, 21,230 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENG BEGAN LOSING POWER AT FL 340 EPR AT 2.08 N-1-73.3 EGT-526 N-2-76 N3-80 FF-3.2, AIRSPEED DECREASING.  LT ENG EPR 1.66 N1 92.8 EGT669 N2-88 N3-89 FF-6.2 REF LP 8591483 FOR EEC R & R.  R & R ENG NR 2 EPR TRANSMITTER IAW AMM 77-11-01.  ALL CHECKED GOOD.  TROUBLE SHOT IAW FIM 73-21-00-815-R-00 FAULT CODE 47.
